Anabolics
Search More Than 6,000,000 Posts
Results 1 to 14 of 14
  1. #1
    markyh's Avatar
    markyh is offline New Member
    Join Date
    Jun 2003
    Location
    uk
    Posts
    40

    High BP from AS???

    I'm halfway through my cycle and keep getting high bp symptons, hot flushes, dizzyness etc, i'm also taking anti e's (nolv and proviron ) which i thought lowers bp, somehow i think it's making it worse. I'm prone to gyno so i need to take em..

    Any ideas guys??..


    Cycle: deca 400mg p/w
    sust 500mg p/w
    proviron 1 tab ed
    nolv 20mg ed..

    Ps.. these symtons are getting quite bad, bad enough to stop..which i'd really rather not..

  2. #2
    righton is offline Senior Member
    Join Date
    Dec 2001
    Location
    land of the cottonheads(F
    Posts
    1,171
    Find out what your b/p is first before stopping.

  3. #3
    Rickson's Avatar
    Rickson is offline AR-Hall of Famer
    Join Date
    Jul 2002
    Posts
    5,165
    Switch EQ for Deca .

  4. #4
    gundam675's Avatar
    gundam675 is offline Senior Member
    Join Date
    Apr 2003
    Location
    canada
    Posts
    1,477
    yoooo bro, i had the exact same prob, im at week 7 now on sus/deca /d-bol, bp is not as bad as it was be4. back during liek week 5 - 6i couldnt go up stairs, get bp checked, are u taking ephedra ?

    anti-es wont help, hot flashes suck.... i didnt get any gyno, or hair loss, but i got high bp, but my buddies tell me it goes away once u start clomid !

    Good luck ! watch out ! check ur bp !

  5. #5
    RoNNy THe BuLL's Avatar
    RoNNy THe BuLL is offline Anabolic Member
    Join Date
    Jun 2002
    Location
    Toronto, Canada
    Posts
    2,968
    The high BP is just caused by the excess water retention brah. I ran that exact same cycle *kept almost all my gains too!*. Once you come off and the excess water retention flushes out, you'll be fine. No worries!

  6. #6
    markyh's Avatar
    markyh is offline New Member
    Join Date
    Jun 2003
    Location
    uk
    Posts
    40
    I'm gonna get my bp tested tonight, its ok saying once you come off you'll be right, its just lasting another 6 weeks, clomid might sort it but thats 9 weeks off yet.. If it was just a minor feeling then it would be ok, i just feel like i'm on a differant planet these last couple of days. Do you think the anti e's make it worse.. If its to do with water retention then the anti e's should make it better, i'm sure its making it worse tho..
    Thanks

    I'm not taking ephedra....

  7. #7
    markyh's Avatar
    markyh is offline New Member
    Join Date
    Jun 2003
    Location
    uk
    Posts
    40
    is there anything i can take to help reduce this shite feeling..

    Cheers!!!

  8. #8
    markyh's Avatar
    markyh is offline New Member
    Join Date
    Jun 2003
    Location
    uk
    Posts
    40
    ..

  9. #9
    RoNNy THe BuLL's Avatar
    RoNNy THe BuLL is offline Anabolic Member
    Join Date
    Jun 2002
    Location
    Toronto, Canada
    Posts
    2,968
    Try doing some cardio. People say if you're bulking to avoid cardio, but you never know, for many people doing cardio increases your appetite. Not only will the cardio help shed some excess water, but it may help you attain your goals.

  10. #10
    righton is offline Senior Member
    Join Date
    Dec 2001
    Location
    land of the cottonheads(F
    Posts
    1,171
    Do yourself a big favor and see a doc and get your b/p checked! Make sure you tell him what your taking and for how long because what you may suspect to be high b/p could be something else. Take it from someone whos b/p is 177/115 the majority of my cycle, and my symptoms.....NOTHING, no headaches,hot flashes, dick!!! The way i found out was taking a buddy to the emergency for accident at work and i asked the nurse to take my b/p, when she said what it was a doc came over and was more than concerned about it. They don't call it the silent killer for nothing!

  11. #11
    Iowa Boy is offline Associate Member
    Join Date
    Apr 2003
    Location
    AZ
    Posts
    252
    Shit that sucks. I wuold watch it. As righton said, They don't call it the silent killer for nothing"!IB

  12. #12
    Prot is offline Banned
    Join Date
    May 2002
    Posts
    114
    its the deca ....anyway try two things...taurine and omega oils and purple grape juice...some people tout flax oil for omegas but I use fish oul..need about 3 grams of taurine a day..Twinlab sells a Mega Taurine

  13. #13
    gundam675's Avatar
    gundam675 is offline Senior Member
    Join Date
    Apr 2003
    Location
    canada
    Posts
    1,477
    well i just waited it out and took it easy, and it went away, check sodium and cholesterol intake !

  14. #14
    OverDrive's Avatar
    OverDrive is offline Associate Member
    Join Date
    Jun 2003
    Location
    Tampa moving to the Beach
    Posts
    349
    yeah watch that cholesterol intake bro ... how old are you? high BP run in your fam?
    Dude go see your GP and get your BP checked.

    Good Luck!!! Let us know!

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •